# SDR DALA1203500139

- Difficulty date: January 23, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 61,524 hours, 26,158 cycles
- Engine time: 35,317 hours, 47,770 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5113
- Condition: Cracked
- Location: Fuselage
- Part time: 35,317 hours, 47,770 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - BS 325 RBL 26-50 FLOORBEAM UPPER CHORD FOUND CORROSION CRACK.  THE FLOORBEAM REPAIR AS PER B767-300 SRM 53-00-51 REPAIR 1 FIG 201 CAT A REPAIR.
